# SDR USAA051418

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 17,313 hours, 17,313 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM - Y1292 FROM FRAME 66 THRU FRAME 68; CORROSION LEVEL 1; TASK JA-260-53500.  REMOVED AND REPLACED IAW SRM 51-72-11.  DEFECT SIZE: 2 INCHES X 6 INCHES.
